# SDR CALA2020110901254

- Difficulty date: November 6, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 52,665 hours, 18,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Inoperative
- Location: Seat Row 14 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERABLE AT SEAT ROW 14 DEF, SUPPORT TASK.  TROUBLESHOT SYSTEM TO BAD AREA LIGHT ASSEMBLY AT SEAT ROW 14 DEF.  REMOVED AND REPLACED, IAW B737NG AMM 33-51-03.  OPERATIONS CHECK GOOD.
